# SDR RAIA201709290001

- Difficulty date: September 29, 2017
- Submitted: October 6, 2017
- Operation: Air carrier
- Aircraft: N21144
- Make and model: Emb EMB-145XR
- Aircraft serial: 145741
- Aircraft time: 38,150 hours, 22,769 cycles
- System (JASC): 3710 · Vacuum Distribution System
- Part: Line
- Condition: Unknown
- Location: Vacuum Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PRESSURIZATION IN AUTO MODE SPIKES UPON TURNING ON.   R & R VACUUM PUMP VACUUM LINES. PERFORMED OPS CHECK OF PRESSURIZATION SYSTEM, OPS CHECK GOOD
